# SDR IPXA2021012664924

- Difficulty date: December 30, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75321
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C MAIN CABIN SEAT TRACK IS CORRODED BETWEEN STA 1451 TO 1531 AT X=107.25.  REPAIRED CORRODED SEAT TRACK BETWEEN STA 1451 TO 1531 AT X=107.25, IAW SRM 53-00-52 REPAIR 1 FIG 201. (MAJOR)
